# SDR HALA2019080530380

- Difficulty date: August 3, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 25,114 hours, 3,901 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 3324239000104598
- Part serial: 04598
- Condition: Inoperative
- Location: Apu
- Part time: 3,901 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - APU GENERATOR FAILED AND UNABLE TO RESET.  COMPLETED REMOVAL AND INSTALLATION OF NEW GENERATOR PER AMM 24-23-51-000-801-A/400-801A OPS CHECK GOOD.  OK FOR SERVICE.
